# SDR AALA20140901008

- Difficulty date: September 1, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 48,757 hours, 17,007 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE CAPTAINS WINDOW SHATTERED.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REPLACED NR 1 WINDSHIELD HEAT CONTROLLER & LT NR 1 WINDSHIELD.  SYS GND CHECKED NORMAL OPERATION CLOSED.
